Solodyn for 3 weeks - had to stop because I couldn't breathe. Although I stopped, I experienced 2.5 weeks of hell - fast heart rate, anxiety, spacey-ness, depression, breathing issues. Now I have my head on straight - kind of.
I started Doryx 4 days ago, but I'm stopping that too. I haven't had any adverse affects from it (yet). Although I seem to be fine, Doryx is a tetracycline just like Solodyn and I don't want to go through that hell again. I just want my body to return to normal. I feel fine, but with every slight discomfort, I convince myself that its a side effect of the Doryx. Perhaps its because I'm really stressed and going through a lot right now. I'm really hoping that it was just a slight side effect of the Doryx and that once the side effects wear off, my body will be what it used to be before this entire mess. I don't think I'm ready to start taking any medication. I contacted my doctor and told him that I'm going to stop.
I'll continue to use the Benzyl Peroxide in the morning and Differin at night. Hopefully that'll do the trick to keep my pimples at bay. If not, I don't know what to do.
- 0 comments
- 278 views